# SDR SWAA031426

- Difficulty date: June 26, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 64,896 hours, 40,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT IN FWD CABIN INOP.  REMOVED AND REPLACED BATTERY PER MM.
